RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 1, Pages 113–119 (Mi mz925)  

This article is cited in 3 scientific papers (total in 3 papers)

$GQ(4,2)$-extensions, strongly regular case

A. A. Makhnev

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm925

Full text: PDF file (636 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:1, 97–102

Bibliographic databases:

UDC: 519.14
Received: 15.05.1997
Revised: 01.06.1998

Citation: A. A. Makhnev, “$GQ(4,2)$-extensions, strongly regular case”, Mat. Zametki, 68:1 (2000), 113–119; Math. Notes, 68:1 (2000), 97–102

Citation in format AMSBIB
\Bibitem{Mak00}
\by A.~A.~Makhnev
\paper $GQ(4,2)$-extensions, strongly regular case
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 1
\pages 113--119
\mathnet{http://mi.mathnet.ru/mz925}
\crossref{https://doi.org/10.4213/mzm925}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1818965}
\zmath{https://zbmath.org/?q=an:0967.05021}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 1
\pages 97--102
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089633400012}


Linking options:
  • http://mi.mathnet.ru/eng/mz925
  • https://doi.org/10.4213/mzm925
  • http://mi.mathnet.ru/eng/mz/v68/i1/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Cheltsov, “Non-rationality of the 4-dimensional smooth complete intersection of a quadric and a quartic not containing planes”, Sb. Math., 194:11 (2003), 1679–1699  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. A. Makhnev, “Strongly regular locally $GQ(4,t)$-graphs”, Siberian Math. J., 49:1 (2008), 130–146  mathnet  crossref  mathscinet  zmath  isi
    3. Crnkovic D., Mikulic V., Rodrigues B.G., “Some Strongly Regular Graphs and Self-Orthogonal Codes From the Unitary Group U-4(3)”, Glas. Mat., 45:2 (2010), 307–323  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:227
    Full text:76
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020